# SDR DALA2015112507207

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 73,377 hours, 56,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, BS 1437, CANTED FRAME LOWER CHORD FROM APPROXIMATELY 5"-7" LT FROM LONGERON 1 HAS CRACK.  FOR ADDITIONAL INFORMATION NR 001-0280:5300-2957/006, 00216. REPAIRED BY TRIMOUT AND REPAIR ANGLE INSTALLATIONS.  ALL WORK RECORDED AND COMPLIED WITH ON PRI 540985-14, REV 0 AND VERIFIED COINCIDES WITH FINAL ER/A 540985-14, REV ORIGINAL.
